# SDR HEEA072653

- Difficulty date: April 18, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N5007Q
- Make and model: Bell 206L-1
- Aircraft serial: 45187
- Aircraft time: 20,909 hours
- Engine: Allsn 250C30P
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Part number: 174000101
- Part serial: 4014
- Condition: Leaking
- Location: Engine Oil
- Stage of operation: IN
- How discovered: C
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

COULD NOT GET FACET FILTER TO STOP LEAKING.
